cymbalta questions

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jonny
Regular Member


Date Joined Jun 2007
Total Posts : 51
   Posted 7/30/2007 5:20 PM (GMT -7)   
Hi all,
 
Im still sorta new here but have posted, I have already talked with my MD and he said hang in there1!  its my 4th day on cymbalta 20mg and Im super nauseated (have meds for it) and tiny bit dizzy not too much appetite.  Did any of you have these symptoms and did they pass as time goes on? It did help my lupus pains a little bit.  I know I gotta hang i nthere but just feeling yukky!   I was on 10 mg of elavil just too sedating so doc has me trying this. 
 
Let me know please Jonny (female)

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 7/31/2007 4:44 AM (GMT -7)   
Jonny
I have not been on cymbalta,but alot of other meds and I had some strange side effects with them.
Very dizzy at first,and I too felt nauseated.
It sometimes takes 4-6 weeks for the meds to take full effect,your body has to adjust. I agree with your doctor to try to hang in there if you can. If it gets to where you just can't stand it then give them a call.

Keep us posted!!

Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Off of all meds at this time...woohoo!!
www.healingwell.com/donate



"I am woman,hear me roar one day and cry the next!!!"


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/31/2007 7:27 AM (GMT -7)   

Good Morning Jonny

I am on Cymbalta at 120mg daily.  I have not had any side effects. I wish you the best and hope the side effects disappear.

Keep on posting.

 


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 8/1/2007 12:57 AM (GMT -7)   
Hi Jonny,
 
Like Shy, I have never taken Cymbalta but I know with most AD's the side effects can be (but not always) temporary. If they are temp, then I would expect them to start going after 4 weeks.
 
Darren
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 5:03 PM (GMT -7)
There are a total of 2,732,301 posts in 301,007 threads.
View Active Threads


Who's Online
This forum has 151169 registered members. Please welcome our newest member, Zags.
313 Guest(s), 12 Registered Member(s) are currently online.  Details
Chask, notsosicklygirl, Girlie, getting by, Todd1963, DennisinNY, Fairwind, Mustard Seed, SueCAll, Malone26, trumpet123, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer